# SDR GTIA2018090602834

- Difficulty date: September 4, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 5,678 hours, 2,546 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS THAT THE IN USE LIGHT ON THE MEGAPHONE DOES NOT WORK. R&R FWD CABIN MEGAPHONE IAW DRAWING. OPS CK GOOD.
